RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1988, Volume 43, Issue 2, Pages 197–211 (Mi mz4381)  

This article is cited in 9 scientific papers (total in 9 papers)

Orders of the orthoprojection widths of classes of periodic functions of one and of several variables

È. M. Galeev


Full text: PDF file (912 kB)

English version:
Mathematical Notes, 1988, 43:2, 110–118

Bibliographic databases:

UDC: 517.5
Received: 21.02.1985

Citation: È. M. Galeev, “Orders of the orthoprojection widths of classes of periodic functions of one and of several variables”, Mat. Zametki, 43:2 (1988), 197–211; Math. Notes, 43:2 (1988), 110–118

Citation in format AMSBIB
\Bibitem{Gal88}
\by \`E.~M.~Galeev
\paper Orders of the orthoprojection widths of classes of periodic functions of one and of several variables
\jour Mat. Zametki
\yr 1988
\vol 43
\issue 2
\pages 197--211
\mathnet{http://mi.mathnet.ru/mz4381}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=939520}
\zmath{https://zbmath.org/?q=an:0712.42023|0659.42008}
\transl
\jour Math. Notes
\yr 1988
\vol 43
\issue 2
\pages 110--118
\crossref{https://doi.org/10.1007/BF01152547}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988Q736900021}


Linking options:
  • http://mi.mathnet.ru/eng/mz4381
  • http://mi.mathnet.ru/eng/mz/v43/i2/p197

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. È. M. Galeev, “Kolmogorov widths of classes of periodic functions of one and several variables”, Math. USSR-Izv., 36:2 (1991), 435–448  mathnet  crossref  mathscinet  zmath  adsnasa
    2. N. N. Pustovoitov, “The orthoprojection widths of some classes of periodic functions of two variables with a given majorant of the mixed moduli of continuity”, Izv. Math., 64:1 (2000), 121–141  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. A. S. Romanyuk, “Best approximations and widths of classes of periodic functions of several variables”, Sb. Math., 199:2 (2008), 253–275  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. G. A. Akishev, “The ortho-diameters of Nikol'skii and Besov classes in the Lorentz spaces”, Russian Math. (Iz. VUZ), 53:2 (2009), 21–29  mathnet  crossref  mathscinet  zmath  elib
    5. Pomahiok A.C., “Diameters and Best Approximation of the Classes B-P(R) of Periodic Functions of Several Variables”, Anal. Math., 37:3 (2011), 181–213  crossref  isi
    6. A. F. Konograj, “Estimates of the Approximation Characteristics of the Classes $B^{\Omega}_{p,\theta}$ of Periodic Functions of Several Variables with Given Majorant of Mixed Moduli of Continuity”, Math. Notes, 95:5 (2014), 656–669  mathnet  crossref  crossref  mathscinet  isi  elib
    7. E. D. Nursultanov, N. T. Tleukhanova, “On reconstruction of multiplicative transformations of functions in anisotropic spaces”, Siberian Math. J., 55:3 (2014), 482–497  mathnet  crossref  mathscinet  isi  elib  elib
    8. Derev'yanko N.V., “Approximation of the Classes $H_p^\omega$ of Periodic Functions of Many Variables in the Space $L_p$”, Ukr. Math. J., 66:5 (2014), 707–718  crossref  isi
    9. K. A. Bekmaganbetov, Ye. Toleugazy, “Order of the orthoprojection widths of the anisotropic Nikol'skii–Besov classes in the anisotropic Lorentz space”, Eurasian Math. J., 7:3 (2016), 8–16  mathnet  mathscinet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:181
    Full text:84
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020